# SDR REXA2016111802280

- Difficulty date: November 18, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S6144A33
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE LOWER BULKHEAD WEB RBL 9 BS 280.  REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED AND INSTALLED A REPAIR IAW REO 601R-53-11-171.
